Small exotic 4-manifolds with b2+ = 3

András I. Stipsicz, Zoltán Szabó

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We construct an infinite family of simply connected, pairwise nondiffeomorphic 4-manifolds, all homeomorphic to 3ℂ ℙ2# 9ℂ ℙ2. Similar ideas provide examples of 4-manifolds with b2+ = 3. = 3, b2- = 8, vanishing first homology and nontrivial Seiberg-Witten invariants.

Original languageEnglish
Pages (from-to)501-506
Number of pages6
JournalBulletin of the London Mathematical Society
Volume38
Issue number3
DOIs
Publication statusPublished - Jun 2006

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this